# SDR CALA2017121504466

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 67,957 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT FLOOR SIGNS (FWD AND AFT OF DOOR) INOP. REF WDM 33-51-11, FOUND BLOWN FUSE ON EMERG LIGHT PWR SUPPLY M6757, REPLACED SAME, OPS CK GOOD PER AMM 33-51-00.
